Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED VSI; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED VSI; INTRODUCER, CATHETER
Model Number
IPN916038
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
While removing micropuncture dilator to deploy angioseal, tip of dilator broke off.Retrieved by snare.Contents bagged and delivered to nsm.
New Search
Submit an Adverse Event Report
Brand Name
VSI
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key
20300335
Report Number
20300335
Device Sequence Number
8686230
Product Code
DYB
UDI-Device Identifier
10841156107086
UDI-Public
(01)10841156107086
Combination Product (Y/N)
N
Initial Reporter State
NV
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/11/2024
Report Date
(Section F)
04/11/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
IPN916038
Device Catalogue Number
7266V
Device Lot Number
73K2300364
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
09/25/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
82 YR
Patient Sex
Male
Patient Weight
70 KG
Date Report Sent to FDA
04/11/2024